On the Boas-Bellman Inequality in Inner Product Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2004) On the Boas-Bellman Inequality in Inner Product Spaces. Bulletin of the Australian Mathematical Society, 69 (2). pp. 217-225. ISSN 0004-9727


New results related to the Boas-Bellman generalisation of Bessel's inequality in inner product spaces are given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2565
DOI 10.1017/S0004972700035954
Official URL http://journals.cambridge.org/action/displayAbstra...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7698, Boas-Bellman, inner product spaces, Bessel's inequality
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login